# SDR UPS00434510

- Difficulty date: November 23, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A, ATB - NR 4 HYDRAULIC SYSTEM FLUID LOSS ON TAKEOFF.  REMOVED AND REPLACED O/B FLAP CONTROL MODULE.
